# SDR 99T64R426EWA

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Condition: Worn
- Location: Cabin
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/E SEAT AFT TRACK LOCK HOLES WORN TO LIMITS.  REMOVED AND REPLACED F/E'S SEAT TRACK IAW DC-8 SRM 51-1-21.    REF:  EMERY WORLDWIDE A/L.  RRXA.  (X)
